# SDR SWAA2022012762693

- Difficulty date: January 20, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QC CABIN WALK: R-2 DOOR SLIDE SKIRT HITTING DOOR THRESHOLD WHEN OPENING/CLOSING DOOR ; / [01] ACCOMPLISHED ESCAPE SLIDE PACK INSTALLATION (UNSCHEDULED) STEP 6 D. VERIFIED STEPS (E) AND (F). REF; B737-700 AMM 25-66-01-400-804. OPERATED DOOR SEVERAL TIMES NO DEFECTS NOTED.; [02] VERIFIED STEP 1
